Alert archive / Minnesota / Special Weather Statements in 2024
Special Weather Statement, NWS Duluth, MN
NWS Duluth, MN issued this special weather statement at Jun 18, 2024, 2:08 AM CDT for Crow Wing County, Minnesota. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2024, 2:08 AM CDT (07:08 UTC)
- Expired
- Jun 18, 2024, 2:45 AM CDT
- In force
- 37 min
- Issued by
- NWS Duluth, MN
- Hail
- 0.50 in
- Wind
- 40
County Crow Wing County, MN
The radar
The Duluth radar (KDLH), 185 km from the middle of the area, began a volume at 07:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 7.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 664 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
526
WWUS83 KDLH 180708
SPSDLH
Special Weather Statement
National Weather Service Duluth MN
208 AM CDT Tue Jun 18 2024
MNZ033-034-180745-
Crow Wing MN-South Cass MN-
208 AM CDT Tue Jun 18 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CASS AND
NORTHWESTERN CROW WING COUNTIES THROUGH 245 AM CDT...
At 208 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Bertha to near Motley. Movement
was northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Brainerd, Baxter, Breezy Point, Pequot Lakes, Crosslake, Nisswa,
Emily, Pillager, Fifty Lakes, Poplar, Leader, Gull Lake, Sylvan, Lake
Shore, East Gull Lake, Jenkins, Legionville, Lower Hay Lake, North
Long Lake, and Crow Wing State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
north central and east central Minnesota.
&&
LAT...LON 4662 9478 4673 9399 4623 9434 4622 9440
4627 9434 4632 9441 4633 9446 4630 9455
4633 9459 4633 9462 4636 9467 4635 9472
4638 9474 4639 9478
TIME...MOT...LOC 0708Z 225DEG 29KT 4625 9489 4640 9456
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
$$
MeldeWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at Jun 18, 1:12 AM CDT, 56 minutes earlier. Its key messages:
- Flash Flood Watch area remains unchanged with this update, though the there are still some pockets of 1.5-3" of rainfall possible with storms this evening into tonight and again on Tuesday. Highest amounts are expected along and north of the Iron Range.
- Main severe threat for this evening into early tonight with elevated storms will be hail (5-10%). Can't rule out some gusty winds for storms closer to the surface warm front.
- Additional potential for a line of strong to severe storms (15%) on Tuesday as it works across the region. Main risk will be damaging wind gusts to 60, though some large hail and a low-end threat (2%) for an embedded tornado are also possible.
- Additional chances for rain and storms this weekend, with heavy rainfall potential, as well.
Area forecast discussion, Jun 18, 1:12 AM CDT, 56 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
112 AM CDT Tue Jun 18 2024
.KEY MESSAGES...
- Flash Flood Watch area remains unchanged with this update,
though the there are still some pockets of 1.5-3" of rainfall
possible with storms this evening into tonight and again on
Tuesday. Highest amounts are expected along and north of the
Iron Range.
- Main severe threat for this evening into early tonight with
elevated storms will be hail (5-10%). Can't rule out some
gusty winds for storms closer to the surface warm front.
- Additional potential for a line of strong to severe storms
(15%) on Tuesday as it works across the region. Main risk will
be damaging wind gusts to 60, though some large hail and a
low-end threat (2%) for an embedded tornado are also possible.
- Additional chances for rain and storms this weekend, with
heavy rainfall potential, as well.
&&
.DISCUSSION...
Issued at 439 PM CDT Mon Jun 17 2024
Rest of Today:
The Northland is experiencing a brief period of rain-free
weather this afternoon as showers/storms across southern MN into
western WI are occurring north of the surface warm front draped
across northern Iowa into central WI. There has even been some
clearing between some high clouds for northern MN this afternoon
with high temperatures in the 70s there, but 60s form east-
central MN to the Twin Ports and NW WI where the cloud cover has
hung on.
This Evening - Tonight:
Showers and thunderstorms make a push back into the Northland
from our south starting mid-late this evening as the warm front
surges northward, and persist into the overnight hours along and
north of the front. CAMs are still in disagreement on the
the coverage and eastward extent of these storms later this
evening into tonight, but do favor the best coverage over
north-central Minnesota where the better forcing for ascent
will be present ahead of the approaching low pressure center.
Rich moisture advection (PWATs of 1.6-1.9", near maximum of
climatology for mid-June) and marginal mid-level lapse rates
(6-7 degC/km) will aid in the production of 700-1500 J/kg of
MUCAPE this evening into tonight. The CAPE/Shear combination
would support a marginal threat for severe hail (5-10%) in the
elevated storms over north-central MN. Can't rule out some
stronger wind gusts up to 50-60 mph for storms closer to the
surface warm front, but the elevated nature of most storms
should keep the wind threat lower (5% chance). The severe threat
weakens the later we get into the overnight hours.
As for rainfall, QPF amounts have continued to trend slightly
downwards for this evening and tonight. Amounts generally range
from 0.25-0.5" in NW WI to 0.5-1.25" in the Minnesota side of
our forecast area, with the highest amounts in north-central MN
where storm coverage will be better. The Flash Flood Watch
remains in place as is due to some signal for localized pockets
to 1.5" tonight and additional rainfall with Tuesday's storms
(more details below). These amounts aren't too entirely high,
but will likely be coming in a relatively short timeframe onto
already saturated soils and in efficient rainfall rates in the
storms due to high PWATs and a deep warm/moist layer in the
atmosphere. Can't rule out some ponding or minor flooding due to
the rainfall, but are no longer expecting considerable flooding
potential.
Tuesday - Tuesday Evening:
A strong Colorado low ejecting northeast into the eastern
Dakotas by Tuesday morning will keep showers/storms lingering
over north-central Minnesota through much of Tuesday morning as
the warm front lifts towards the International Border, while the
rest of the Northland could see some lingering drizzle or
spotty showers given lingering low-level moisture and cloud
cover. This sets the stage for how the rest of Tuesday will
turn out with regards to storm development along/ahead of the
cold front Tuesday afternoon and evening as it could affect
whether afternoon high temperatures can become warm enough to
overcome the weaker capping inversion, particularly for north-
central MN where morning convective will linger longest. With
that said, most of the Northland will still see a strong surge
of warm/moisture advection in the warm sector ahead of the cold
front, pushing high temperatures into the 80s for most with
dewpoints climbing into the 70s. Combined with steepening lapse
rates aloft, this could push instability values up to 2000-3000
J/kg with effective shear values around 35-40 knots.
Hodographs/model soundings show predominately unidirectional
winds with height above the lowest 1-2km, so quick growth to a
more linear storm mode would be favored. While damaging wind
gusts to 60 mph would be the main threat (15% chance) as storms
initiate in the mid-afternoon over north-central MN, the low-
level turning could be enough to produce a low-end embedded
tornado threat (2%) in the line as storms move eastwards into
northeast MN and NW WI into the evening. Large hail up to 1 inch
will also be a threat in these storms, but less so than the wind
threat. Storms should gradually weaken mid to late Tuesday
evening as they get farther into NW WI and lose a lot of the
instability with the loss of daytime heating.
Rainfall may be locally heavy on Tuesday under the stronger
storms, but the transient east-west movement of the cold front
and storms should limit the amount of time this heavy rainfall
falls in any one location. However, given rainfall from previous
rounds of rainfall, the total additional rainfall from this
evening through Tuesday will be a general 1-2 inches, with some
localized pockets to 3 inches. Where exactly the heaviest
rainfall with next two rounds of rainfall overlap still varies a
bit from model to model, hence the Flash Flood Watch not being
adjusted in coverage, but the best potential has shifted into
northern MN. Minor flooding/ponding will be the main concern as
a result of any heavy rainfall and runoff due to the decreasing
potential for 3+" of rainfall (<10%) limiting the risk for more
significant flash flooding to occur.
The warm temperatures and humidity will likely push Heat Index
values in NW WI to around 90 degrees on Tuesday afternoon. Not
quite to Heat Advisory levels, but still very muggy.
Wednesday - Early Thursday:
The Northland gets a break from the wet weather for a brief time
Wednesday through early Thursday as high pressure moves through
the region. Temperatures will be more pleasant both days, with
most locations seeing highs in the 70s.
Late Thursday - Next Weekend:
We see another shift to more active weather late Thursday into
this weekend as we get into another southwest flow pattern with
a warm front settling somewhere across the Upper Midwest late
week and then the main upper/surface low moving through the
region Saturday into early Sunday. Gulf of Mexico moisture will
also be surging north (PWATs 1.6-1.9" again) with this system.
Instability looks more weak to moderate, but enough to support
potential low-end strong to severe storm threats for our neck of
the woods on Saturday and Sunday. The main concern during this
period would be additional prolonged heavy rainfall potential
late week into the weekend. Still to early to pin down rainfall
amounts, but NBM probabilities of >1" Thursday-Sunday are
50-80%, with >2" sitting at 30-50% for much of the Northland,
though there are a non-trivial amount of GEFS and Euro ensemble
members with accumulations over 3". We will need to watch trends
with this late week/weekend system closely with future forecast
updates.
&&
.AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/...
Issued at 112 AM CDT Tue Jun 18 2024
A warm front will lift through the region over the next few
hours and bring showers and storms to most of the area. Ceilings
and visibilities will drop to MVFR/IFR with the rain with
visibilities improving after the rain moves through. The MVFR
ceilings are expected to persist, however. A break in the rain
is then expected for most areas aside from INL before additional
rounds of showers and storms move through as a cold front slowly
works from west to east. The front will be draped across the
region by the end of the period with rain ending to the west of
it. MVFR/IFR conditions will persist along and ahead of the
front, though. Winds outside of storms will be southerly at 20
to 25 knots then turn westerly behind the front. A strong low
level jet will set up over the area through late morning as well
with widespread low level wind shear.
&&
.MARINE /FOR NEAR SHORE WATERS OF WESTERN LAKE SUPERIOR/...
Issued at 439 PM CDT Mon Jun 17 2024
Scattered shower and storm potential over western Lake Superior
very late this evening and tonight, though the threat for any
severe weather looks to remain west of the Lake. Better
potential for strong to severe thunderstorms late Tuesday
afternoon into evening as a line of storms develops along a
cold front in Minnesota and moves east over the Lake. Main
concerns would be wind gusts up to 50 knots with these storms,
though can't rule out some hail up to 1 inch in diameter with
those storms, either.
Outside of storms, northeast winds on the Lake this evening and
tonight will increase to around 15 knots. Winds veer out of the
south ahead of the cold front tomorrow, with gusts approaching
25 to 30 knots in the Twin Ports and South Shore from late
Tuesday morning through evening, along with some brief winds to
25 knots along the North Shore in the evening with some 2-4 ft
waves. Therefore, have issued a Small Craft Advisory to account
for the period of hazardous conditions to small craft Tuesday
into Tuesday evening. Winds remain more tame Wednesday as drier
weather briefly returns under high pressure.
For the open water discussion, refer to the NWS Marquette Area
Forecast Discussion at weather.gov/mqt.
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...Flood Watch through Wednesday morning for MNZ010-011-018-019-
025-026-033>038.
WI...Flood Watch through Wednesday morning for WIZ001-006-007.
MARINE...Small Craft Advisory from 11 AM this morning to 1 AM CDT
Wednesday for LSZ121-144>148-150.
Small Craft Advisory from 9 PM this evening to 1 AM CDT
Wednesday for LSZ140>143.
&&
DISCUSSION...Rothstein
AVIATION...BJH
MARINE...RothsteinHazardous weather outlook, Jun 17, 2:49 PM CDT, 11 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 249 PM CDT Mon Jun 17 2024 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-182000- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 249 PM CDT Mon Jun 17 2024 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...This afternoon and Tonight Periods of moderate to heavy rain are expected today and tonight. Flash flooding is possible, and a Flash Flood Watch is in effect. Isolated severe thunderstorms are possible this evening through tonight. Large hail to 1" in diameter and strong winds to 60 mph are the main threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Additional moderate to heavy rain that could lead to flash flooding is possible Tuesday through early Wednesday morning. A Flash Flood Watch remains in effect. Isolated to scattered severe thunderstorms are possible late Tuesday morning through Tuesday evening. Strong winds to 60 mph and large hail to 1" in diameter are the main threats, and an isolated tornado is possible over northern Minnesota. .SPOTTER INFORMATION STATEMENT... Skywarn spotters are encouraged to report hail of any size and rainfall amounts to the National Weather Service. LSZ121-140>148-150-182000- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 249 PM CDT Mon Jun 17 2024 This Hazardous Weather Outlook is for portions of Lake Superior and the Nearshore waters of western Lake Superior. .DAY ONE...This afternoon and Tonight There is a small chance of strong to severe storms tonight with hail, wind, and very heavy rain. There may be periods of dense fog tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Strong south winds with gusts up to 25 knots and waves up to 3 feet are expected Tuesday. A small craft advisory is in effect. Isolated to scattered strong to severe storms are possible through Tuesday evening with hail, wind, and very heavy rain. Levens More information may be obtained at the following web address: http://www.weather.gov/duluth
In the hours before
Special weather statement, Jun 17, 11:24 PM CDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Duluth MN
1124 PM CDT Mon Jun 17 2024
MNZ018-025-026-180500-
North Cass MN-North Itasca MN-South Itasca MN-
1124 PM CDT Mon Jun 17 2024
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL ITASCA AND NORTHERN
CASS COUNTIES THROUGH MIDNIGHT CDT...
At 1124 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hackensack, or 11 miles southeast of Walker, moving northeast at 40
mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hackensack, Longville, Bena, Federal Dam, Boy River, Ball Club, Leech
Lake, Woman Lake, Lake Winnibigoshish, Boy Lake, Ten Mile Lake,
Pheasant Lake, Portage Lake, Ball Club Lake, Mud Lake, Goose Lake,
Schley, Six Mile Lake, Whipholt, and Brevik.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4684 9438 4692 9461 4749 9438 4734 9384
TIME...MOT...LOC 0424Z 205DEG 36KT 4695 9446
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MeldeSpecial weather statement, Jun 18, 1:33 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Duluth MN
133 AM CDT Tue Jun 18 2024
MNZ034>037-180715-
Northern Aitkin MN-Crow Wing MN-Carlton/South St. Louis MN-
South Aitkin MN-
133 AM CDT Tue Jun 18 2024
...STRONG THUNDERSTORMS WILL IMPACT AITKIN...WESTERN CARLTON AND
SOUTHERN CROW WING COUNTIES THROUGH 215 AM CDT...
At 132 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fort Ripley to 6 miles northwest of Malmo
to near McGrath. Movement was northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph, pea size hail, and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Brainerd, Big Sandy Lake, Mille Lacs Lake, Baxter, Crosby, Aitkin,
Ironton, Deerwood, McGregor, Malmo, Cuyuna, Cromwell, Garrison,
Palisade, Tamarack, McGrath, Fort Ripley, Upper South Long Lake,
Mille Lacs Band East Lake Area, and Fond Du Lac Band Sawyer Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4662 9410 4679 9319 4671 9265 4642 9297
4642 9306 4633 9305 4616 9321 4620 9343
4625 9343 4624 9380 4619 9381 4615 9396
4616 9437
TIME...MOT...LOC 0632Z 211DEG 37KT 4615 9432 4641 9360 4631 9329
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MeldeSpecial weather statement, Jun 18, 2:08 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Duluth MN
208 AM CDT Tue Jun 18 2024
MNZ033-034-180745-
Crow Wing MN-South Cass MN-
208 AM CDT Tue Jun 18 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CASS AND
NORTHWESTERN CROW WING COUNTIES THROUGH 245 AM CDT...
At 208 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Bertha to near Motley. Movement
was northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Brainerd, Baxter, Breezy Point, Pequot Lakes, Crosslake, Nisswa,
Emily, Pillager, Fifty Lakes, Poplar, Leader, Gull Lake, Sylvan, Lake
Shore, East Gull Lake, Jenkins, Legionville, Lower Hay Lake, North
Long Lake, and Crow Wing State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
north central and east central Minnesota.
&&
LAT...LON 4662 9478 4673 9399 4623 9434 4622 9440
4627 9434 4632 9441 4633 9446 4630 9455
4633 9459 4633 9462 4636 9467 4635 9472
4638 9474 4639 9478
TIME...MOT...LOC 0708Z 225DEG 29KT 4625 9489 4640 9456
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MeldeThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 11:24 PM CDT | Special Weather Statement | DLH | Cass | 36 min |
| Jun 18, 1:33 AM CDT | Special Weather Statement | DLH | Aitkin, Crow Wing | 42 min |
| Jun 18, 2:29 AM CDT | Special Weather Statement | DLH | Aitkin, Carlton | 31 min |
| Jun 18, 2:51 AM CDT | Areal Flood Advisory | DLH | Aitkin, Carlton, Crow Wing, Saint Louis | 4 hr |
| Jun 18, 2:53 AM CDT | Special Weather Statement | DLH | Crow Wing | 37 min |
| Jun 18, 3:03 AM CDT | Special Weather Statement | DLH | Aitkin, Carlton | 42 min |
| Jun 18, 3:15 AM CDT | Special Weather Statement | DLH | Aitkin | 30 min |
| Jun 18, 3:18 AM CDT | Special Weather Statement | DLH | Aitkin | 27 min |
| Jun 18, 3:23 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Crow Wing, Itasca | 37 min |
| Jun 18, 3:40 AM CDT | Special Weather Statement | DLH | Carlton | 35 min |
| Jun 18, 3:42 AM CDT | Special Weather Statement | DLH | Aitkin | 33 min |
| Jun 18, 4:00 AM CDT | Special Weather Statement | DLH | Aitkin | 30 min |
| Jun 18, 4:25 AM CDT | Special Weather Statement | DLH | Saint Louis | 35 min |
| Jun 18, 4:29 AM CDT | Special Weather Statement | DLH | Koochiching | 31 min |
| Jun 18, 4:52 AM CDT | Special Weather Statement | DLH | Koochiching | 23 min |
| Jun 18, 5:02 AM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing, Itasca, Koochiching | 58 min |
| Jun 18, 5:09 AM CDT | Severe Thunderstorm Warning | DLH | Koochiching | 52 min |
| Jun 18, 5:43 AM CDT | Special Weather Statement | DLH | Lake | 32 min |
| Jun 18, 5:56 AM CDT | Special Weather Statement | DLH | Cass | 34 min |
| Jun 18, 5:58 AM CDT | Special Weather Statement | DLH | Itasca | 32 min |
| Jun 18, 6:03 AM CDT | Special Weather Statement | DLH | Koochiching | 27 min |
| Jun 18, 6:25 AM CDT | Special Weather Statement | DLH | Itasca | 35 min |
| Jun 18, 6:27 AM CDT | Special Weather Statement | DLH | Koochiching | 33 min |
| Jun 18, 8:55 AM CDT | Special Weather Statement | DLH | Itasca | 35 min |
| Jun 18, 10:50 AM CDT | Special Weather Statement | DLH | 25 min | |
| Jun 18, 12:12 PM CDT | Special Weather Statement | DLH | Itasca | 33 min |
| Jun 18, 12:36 PM CDT | Severe Thunderstorm Warning | DLH | Itasca, Saint Louis | 39 min |
| Jun 18, 1:03 PM CDT | Areal Flood Advisory | DLH | Cass, Itasca, Saint Louis | 75 min |
| Jun 18, 1:11 PM CDT | Special Weather Statement | DLH | Saint Louis | 34 min |
| Jun 18, 1:28 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 47 min |
| Jun 18, 1:57 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Itasca | 48 min |
| Jun 18, 1:59 PM CDT | Tornado Warning | DLH | Lake, Saint Louis | 21 min |
| Jun 18, 2:13 PM CDT | Flash Flood Warning | DLH | Itasca, Saint Louis | 7 hr |
| Jun 18, 2:18 PM CDT | Tornado Warning | DLH | Lake, Saint Louis | 42 min |
| Jun 18, 2:46 PM CDT | Tornado Warning | DLH | Cass, Itasca | 29 min |
| Jun 18, 2:48 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Itasca | 42 min |
| Jun 18, 2:51 PM CDT | Tornado Warning | DLH | Lake, Saint Louis | 39 min |
| Jun 18, 3:05 PM CDT | Tornado Warning | DLH | Cass, Itasca | 40 min |
| Jun 18, 3:09 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Itasca, Saint Louis | 39 min |
| Jun 18, 3:10 PM CDT | Tornado Warning | DLH | Cass, Itasca | 37 min |
| Jun 18, 3:24 PM CDT | Flash Flood Warning | DLH | Saint Louis | 9 hr |
| Jun 18, 4:01 PM CDT | Flash Flood Warning | DLH | Cass, Crow Wing, Itasca, Koochiching, Saint Louis | 5 hr |
| Jun 18, 4:53 PM CDT | Special Marine Warning | DLH | 67 min | |
| Jun 18, 4:58 PM CDT | Flash Flood Warning | DLH | Lake, Saint Louis | 4 hr |
| Jun 18, 5:05 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing | 26 min |
| Jun 18, 5:07 PM CDT | Tornado Warning | DLH | Saint Louis | 23 min |
| Jun 18, 5:34 PM CDT | Tornado Warning | DLH | Saint Louis | 24 min |
| Jun 18, 5:41 PM CDT | Special Marine Warning | DLH | 64 min | |
| Jun 18, 6:19 PM CDT | Flash Flood Warning | DLH | Cook, Lake, Saint Louis | 6 hr |
| Jun 18, 6:53 PM CDT | Marine Dense Fog Advisory | DLH | 12 hr | |
| Jun 18, 6:55 PM CDT | Areal Flood Advisory | DLH | Aitkin, Carlton, Crow Wing, Itasca, Saint Louis | 3 hr |
| Jun 18, 6:56 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 34 min |
Nearby
Special Weather Statements in Minnesota, 2024Every special weather statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.